# SDR HAL95027

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 517 - OGG-HNL - THE NOSE LANDING GEAR FAILED TO RETRACT ON TAKEOFF.  NOSE GEAR STEERING WAS STEERABLE.  LEFT ALL GEAR DOWN BECAUSE HANDLE WOULD NOT RETRACT/RAISE.  REPACKED NOSE STRUT AS PER MM.  SERVICED AND LEAK CHECKED GOOD.  MADE GEAR SWING AND THE OPERATION WAS OK.  (W)
